Alert archive / Texas / Wind Advisories in 2018

Wind Advisory 9, NWS Houston/Galveston, TX

November 12, 20186 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at Nov 12, 2018, 5:05 AM CST for 6 counties in Texas. It took effect at Nov 12, 2018, 2:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 12, 2018, 5:05 AM CST (11:05 UTC)
In effect from
Nov 12, 2018, 2:00 PM CST
Expired
Nov 13, 2018, 6:00 AM CST
In force
16 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX, Jackson County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 44 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.1 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2018-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2018-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
438 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

409 
WWUS74 KHGX 121105
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
505 AM CST Mon Nov 12 2018

...Wind Advisory in Effect for Coastal Region this Afternoon and
Tonight...

...Freeze Warning in Effect for the Extreme North Late Tonight...

.A strong cold front will cross Southeast Texas today. Strong
north winds will develop in the wake of the front and sustained
winds will reach 25 miles per hour along the coast. Winds could
gust as high as 40 miles per hour tonight.

The north winds will bring very cold temperatures into Southeast
Texas tonight and temperatures are expected to fall to near 30
degrees north of a Caldwell to College Station to Crockett line.

TXZ163-176-195-196-131115-
/O.NEW.KHGX.FZ.W.0001.181113T0900Z-181113T1400Z/
Brazos-Burleson-Houston-Madison-
Including the cities of Bryan, Caldwell, College Station, 
Crockett, Madisonville, and Somerville
505 AM CST Mon Nov 12 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CST TUESDAY...

The National Weather Service in Houston/Galveston has issued a
Freeze Warning, which is in effect from 3 AM to 8 AM CST Tuesday.

* EVENT...Temperatures falling below freezing.

* TIMING...Between 3 AM and 8 AM Tuesday.

* IMPACT...A Freeze Warning means sub-freezing temperatures are 
  imminent or highly likely. These conditions will kill crops and 
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ214-313-335>338-437-438-131115-
/O.NEW.KHGX.WI.Y.0009.181112T2000Z-181113T1200Z/
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Jackson-Coastal Matagorda-
Galveston Island and Bolivar Peninsula-
Including the cities of Anahuac, Baytown, Clute, Dickinson, 
Freeport, Galveston, La Marque, Lake Jackson, Mont Belvieu, 
Old River-Winfree, Palacios, Pasadena, Stowell, Surfside Beach, 
Texas City, and Winnie
505 AM CST Mon Nov 12 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
TUESDAY...

The National Weather Service in Houston/Galveston has issued a
Wind Advisory, which is in effect from 2 PM this afternoon to
6 AM CST Tuesday. 

* EVENT...Strong north winds increasing to 25 mph with gusts near
  40 mph.

* TIMING...Mid afternoon and tonight.

* IMPACT...A Wind Advisory means that winds of 25 mph are
  expected. Winds this strong can make driving difficult,
  especially for high profile vehicles. Use extra caution.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$
3 follow-up statements
490 
WWUS74 KHGX 121350
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
750 AM CST Mon Nov 12 2018

...Wind Advisory in Effect for Coastal Region this Afternoon and
Tonight...

...Freeze Warning in Effect for the Extreme North Late Tonight...

.A strong cold front will cross Southeast Texas today. Strong
north winds will develop in the wake of the front and sustained
winds will reach 25 miles per hour along the coast. Winds could
gust as high as 40 miles per hour tonight.

The north winds will bring very cold temperatures into Southeast
Texas tonight and temperatures are expected to fall to near
30 degrees north of a Caldwell to College Station to Crockett
line.

TXZ163-176-195-196-131100-
/O.CON.KHGX.FZ.W.0001.181113T0900Z-181113T1400Z/
Brazos-Burleson-Houston-Madison-
Including the cities of Bryan, Caldwell, College Station, 
Crockett, Madisonville, and Somerville
750 AM CST Mon Nov 12 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
TUESDAY...

* EVENT...Temperatures falling below freezing.

* TIMING...Between 3 AM and 8 AM Tuesday.

* IMPACT...A Freeze Warning means sub-freezing temperatures are 
  imminent or highly likely. These conditions will kill crops 
  and other sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ436-131100-
/O.EXA.KHGX.WI.Y.0009.181112T2000Z-181113T1200Z/
Matagorda Islands-
750 AM CST Mon Nov 12 2018

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST
TUESDAY...

The National Weather Service in Houston/Galveston has issued a
Wind Advisory, which is in effect from 2 PM this afternoon to
6 AM CST Tuesday. 

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Mid afternoon and tonight.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$

TXZ214-313-335>338-437-438-131100-
/O.CON.KHGX.WI.Y.0009.181112T2000Z-181113T1200Z/
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Jackson-Coastal Matagorda-
Galveston Island and Bolivar Peninsula-
Including the cities of Anahuac, Baytown, Clute, Dickinson, 
Freeport, Galveston, La Marque, Lake Jackson, Mont Belvieu, 
Old River-Winfree, Palacios, Pasadena, Stowell, Surfside Beach, 
Texas City, and Winnie
750 AM CST Mon Nov 12 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Mid afternoon and tonight.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$
133 
WWUS74 KHGX 122200
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
400 PM CST Mon Nov 12 2018

...Wind Advisory in Effect for Coastal Region this Afternoon and
Tonight...

...Freeze Warning in Effect for the Extreme North Late Tonight...

.A strong cold front has crossed Southeast Texas today. Strong 
north winds are occurring in the wake of the front and sustained 
winds will reach 25 miles per hour along the coast. Winds could 
gust as high as 40 miles per hour tonight in localized spots at
the coast.

The north winds will bring very cold temperatures into Southeast
Texas tonight and temperatures are expected to fall to near
30 degrees north of a Caldwell to College Station to Crockett
line. Tomorrow night will be even colder, and many locations away
from the water can be expected to fall below 32 degrees that
night.

TXZ163-176-195-196-131200-
/O.CON.KHGX.FZ.W.0001.181113T0900Z-181113T1400Z/
Brazos-Burleson-Houston-Madison-
Including the cities of Bryan, Caldwell, College Station, 
Crockett, Madisonville, and Somerville
400 PM CST Mon Nov 12 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CST
TUESDAY...

* EVENT...Temperatures falling below freezing.

* TIMING...Between 3 AM and 8 AM Tuesday.

* IMPACT...A Freeze Warning means sub-freezing temperatures are 
  imminent or highly likely. These conditions will kill crops 
  and other sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ335-131200-
/O.NEW.KHGX.FZ.A.0001.181114T0600Z-181114T1500Z/
/O.CON.KHGX.WI.Y.0009.000000T0000Z-181113T1200Z/
Coastal Jackson-
400 PM CST Mon Nov 12 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...
...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

The National Weather Service in Houston/Galveston has issued a
Freeze Watch, which is in effect from late Tuesday night through
Wednesday morning. 

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Mid afternoon and tonight.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ214-313-336>338-436>438-131200-
/O.CON.KHGX.WI.Y.0009.000000T0000Z-181113T1200Z/
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Matagorda-
Galveston Island and Bolivar Peninsula-Matagorda Islands-
Including the cities of Anahuac, Baytown, Clute, Dickinson, 
Freeport, Galveston, La Marque, Lake Jackson, Mont Belvieu, 
Old River-Winfree, Palacios, Pasadena, Stowell, Surfside Beach, 
Texas City, and Winnie
400 PM CST Mon Nov 12 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY...

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Mid afternoon and tonight.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$

TXZ164-177>179-197>199-210>212-131200-
/O.NEW.KHGX.FZ.A.0001.181114T0300Z-181114T1500Z/
Austin-Colorado-Grimes-Montgomery-Polk-San Jacinto-Trinity-Walker-
Waller-Washington-
Including the cities of Bellville, Brenham, Brookshire, 
Coldspring, Columbus, Conroe, Corrigan, Eagle Lake, Groveton, 
Hempstead, Huntsville, Livingston, Navasota, Prairie View, Sealy,
Shepherd, The Woodlands, Trinity, Waller, and Weimar
400 PM CST Mon Nov 12 2018

...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

The National Weather Service in Houston/Galveston has issued a
Freeze Watch, which is in effect from Tuesday evening through
Wednesday morning. 

* EVENT...Temperatures falling to 29-32 degrees.

* TIMING...Overnight Tuesday into Wednesday morning.

* IMPACT...Sub-freezing temperatures are possible. These
  conditions may kill sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ200-213-226-227-235>237-300-131200-
/O.NEW.KHGX.FZ.A.0001.181114T0600Z-181114T1500Z/
Fort Bend-Inland Brazoria-Inland Harris-Inland Jackson-
Inland Matagorda-Northern Liberty-Southern Liberty-Wharton-
Including the cities of Alvin, Angleton, Bay City, Cleveland, 
Dayton, Devers, Edna, El Campo, First Colony, Ganado, Houston, 
Liberty, Mission Bend, Missouri City, Pearland, Pecan Grove, 
Rosenberg, Sugar Land, and Wharton
400 PM CST Mon Nov 12 2018

...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

The National Weather Service in Houston/Galveston has issued a
Freeze Watch, which is in effect from late Tuesday night through
Wednesday morning. 

* EVENT...Temperatures falling to 29-32 degrees.

* TIMING...Overnight Tuesday into Wednesday morning.

* IMPACT...Sub-freezing temperatures are possible. These
  conditions may kill sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
720 
WWUS74 KHGX 131010
NPWHGX

URGENT - WEATHER MESSAGE
National Weather Service Houston/Galveston TX
410 AM CST Tue Nov 13 2018

...Wind Advisory in Effect for Coastal Region Early This 
Morning...

...Freeze Warning in Effect for the Extreme North Early This 
Morning...

.A strong cold front which Southeast Texas yesterday has led to strong
north winds and sustained winds will reach 25 miles per hour 
along the coast. Winds could gust as high as 40 miles per hour in
localized spots at the coast.

The north winds will bring very cold temperatures into Southeast
Texas early this morning and temperatures are expected to fall to
near 30 degrees north of a Caldwell to College Station to 
Crockett line. Tomorrow night will be even colder, and many 
locations away from the water can be expected to fall below 32 
degrees that night.

TXZ163-176-195-196-131400-
/O.CON.KHGX.FZ.W.0001.000000T0000Z-181113T1400Z/
Brazos-Burleson-Houston-Madison-
Including the cities of Bryan, Caldwell, College Station, 
Crockett, Madisonville, and Somerville
410 AM CST Tue Nov 13 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* EVENT...Temperatures falling below freezing.

* TIMING...Between 3 AM and 8 AM Tuesday.

* IMPACT...A Freeze Warning means sub-freezing temperatures are 
  imminent or highly likely. These conditions will kill crops 
  and other sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

TXZ335-131400-
/O.CON.KHGX.WI.Y.0009.000000T0000Z-181113T1200Z/
/O.CON.KHGX.FZ.A.0001.181114T0600Z-181114T1500Z/
Coastal Jackson-
410 AM CST Tue Nov 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Early This Morning.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ214-313-336>338-436>438-131200-
/O.CON.KHGX.WI.Y.0009.000000T0000Z-181113T1200Z/
Brazoria Islands-Chambers-Coastal Brazoria-Coastal Galveston-
Coastal Harris-Coastal Matagorda-
Galveston Island and Bolivar Peninsula-Matagorda Islands-
Including the cities of Anahuac, Baytown, Clute, Dickinson, 
Freeport, Galveston, La Marque, Lake Jackson, Mont Belvieu, 
Old River-Winfree, Palacios, Pasadena, Stowell, Surfside Beach, 
Texas City, and Winnie
410 AM CST Tue Nov 13 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...

* EVENT...Strong north winds increasing to 25 mph with gusts 
  near 40 mph. 

* TIMING...Early This Morning.

* IMPACT...A Wind Advisory means that winds of 25 mph are 
  expected. Winds this strong can make driving difficult, 
  especially for high profile vehicles. Use extra caution. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drivers of vans...campers...trailers...and other high-profile
vehicles should be alert to the danger of these winds...
especially when driving along east to west oriented roads

&&

$$

TXZ164-177>179-197>199-210>212-131400-
/O.CON.KHGX.FZ.A.0001.181114T0300Z-181114T1500Z/
Austin-Colorado-Grimes-Montgomery-Polk-San Jacinto-Trinity-Walker-
Waller-Washington-
Including the cities of Bellville, Brenham, Brookshire, 
Coldspring, Columbus, Conroe, Corrigan, Eagle Lake, Groveton, 
Hempstead, Huntsville, Livingston, Navasota, Prairie View, Sealy,
Shepherd, The Woodlands, Trinity, Waller, and Weimar
410 AM CST Tue Nov 13 2018

...FREEZE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

* EVENT...Temperatures falling to 29-32 degrees.

* TIMING...Overnight Tuesday into Wednesday morning.

* IMPACT...Sub-freezing temperatures are possible. These 
  conditions may kill sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

TXZ200-213-226-227-235>237-300-131400-
/O.CON.KHGX.FZ.A.0001.181114T0600Z-181114T1500Z/
Fort Bend-Inland Brazoria-Inland Harris-Inland Jackson-
Inland Matagorda-Northern Liberty-Southern Liberty-Wharton-
Including the cities of Alvin, Angleton, Bay City, Cleveland, 
Dayton, Devers, Edna, El Campo, First Colony, Ganado, Houston, 
Liberty, Mission Bend, Missouri City, Pearland, Pecan Grove, 
Rosenberg, Sugar Land, and Wharton
410 AM CST Tue Nov 13 2018

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY MORNING...

* EVENT...Temperatures falling to 29-32 degrees.

* TIMING...Overnight Tuesday into Wednesday morning.

* IMPACT...Sub-freezing temperatures are possible. These 
  conditions may kill sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Nov 12, 3:56 AM CST, 1 hour 9 minutes earlier.

Area forecast discussion, Nov 12, 3:56 AM CST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
356 AM CST Mon Nov 12 2018

.DISCUSSION...
At 3 AM, an area of low pressure was located near Matagorda Bay
with a warm front extending east of the low. The low will move
toward Galveston Bay this morning and then race off to the
northeast toward eastern Louisiana by noon. Another cold front
will follow the low and cross the area this afternoon. Warm air
advection showers will persist north of the low/warm front this
morning and some weak post frontal light rain will be possible
this afternoon in the wake of the cold front. High temperatures
will occur this morning and then remain nearly steady or slowly
fall this afternoon as colder air filters into SE TX behind the
cold front. Winds will increase significantly this afternoon and
would expect sustained winds to surpass 25 mph along the coast so
have issued a Wind Advisory for coastal regions late this
afternoon and tonight.

Clouds will hang around tonight and wet ground and winds
providing some mixing, feel most areas will remain above freezing.
The exception will be the far northern tier of counties that
could reach freezing by morning. Have issued a Freeze Warning for
the extreme north between 09-14z. Tuesday looks cold. 850 mb temps
drop to between -1 C and -3 C across the CWA. Wind chill readings
will fall into the 20's by Tuesday morning (possibly teens in the
Brazos Valley). Cloud cover will remain thick in the morning
before finally thinning out from north to south in the afternoon.
High temperatures will struggle to reach the upper 40's. Some
cirrus will be possible Tuesday night and this could throw a
wrench into how cold temperatures will fall but the ECMWF which is
the most aggressive with the cirrus has temperatures falling into
the 20s over much of the region. A Freeze Warning will probably
be required for the rest of SE TX for late Tues night into Wed
morning. The cirrus should thin and move east between 06-09z and
skies should clear areawide by Wednesday morning. Wednesday looks
cold as well but with full sun and 850 mb temps warming a bit,
most of the area should warm into the lower 50s.

The rest of the week look dry with generally clear skies into next
weekend. 850 mb temps warm to around 8 C by Saturday so would
expect high temperatures to rebound back into lower 60's on
Thursday, warming into the upper 60's by Saturday. Another weak
front will be possible next Sunday and could cool things down a
few degrees for next Sunday. 43

&&

.MARINE...
Small craft advisory remains in effect through this morning as gusty
south to southwest winds continue. A strong cold front will pass
through the offshore waters this afternoon as north winds quickly
surge to 20-30 knots sustained and gusts as high as 40-45 knots.
Gale warnings with strong gale conditions will continue for the Bays
and Gulf waters through tonight, and then for the offshore waters
through tomorrow afternoon. Seas build to 12-15 feet well offshore
with occasional seas up to 18 feet tonight through tomorrow morning.
The trajectory of the winds coupled with the strong speeds will
push water out of the bays and there could be some low water
issues at Morgans Point and Eagle Point by Tuesday night. A Low
Water Advisory may be required.

High pressure builds over Southeast Texas Wednesday and winds and
seas will gradually decrease with conditions below SCEC expected by
Wednesday night.

22

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      49  32  45  28  49 /  50  10  10   0  10
Houston (IAH)              57  37  46  31  51 /  50  20  10  10  10
Galveston (GLS)            65  43  48  38  50 /  40  30  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory from 2 PM this afternoon to 6 AM CST Tuesday for
     the following zones: Brazoria Islands...Chambers...Coastal
     Brazoria...Coastal Galveston...Coastal Harris...Coastal
     Jackson...Coastal Matagorda...Galveston Island and Bolivar
     Peninsula.

     Freeze Warning from 3 AM to 8 AM CST Tuesday for the following
     zones: Brazos...Burleson...Houston...Madison.

GM...Small Craft Advisory from 3 AM to noon CST Tuesday for the
     following zones: Galveston Bay...Matagorda Bay.

     SMALL CRAFT SHOULD EXERCISE CAUTION until 2 PM CST this
     afternoon for the following zones: Galveston Bay...
     Matagorda Bay.

     Gale Warning from 2 PM this afternoon to 3 AM CST Tuesday for
     the following zones: Galveston Bay...Matagorda Bay.

     Small Craft Advisory until 2 PM CST this afternoon for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

     Gale Warning from 2 PM this afternoon to noon CST Tuesday for
     the following zones: Coastal waters from Freeport to
     Matagorda Ship Channel TX out 20 NM...Coastal waters from
     High Island to Freeport TX out 20 NM...Waters from Freeport
     to Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&

Discussion...43
Hazardous weather outlook, Nov 12, 4:16 AM CST, 49 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
416 AM CST Mon Nov 12 2018

TXZ164-177>179-197>200-210>213-226-227-235>237-300-131030-
Austin-Colorado-Fort Bend-Grimes-Inland Brazoria-Inland Harris-
Inland Jackson-Inland Matagorda-Montgomery-Northern Liberty-Polk-
San Jacinto-Southern Liberty-Trinity-Walker-Waller-Washington-
Wharton-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very cold temperatures are expected Wednesday morning and low
temperatures will fall into the upper 20's and lower 30's. A
Freeze Warning will probably be required late Tuesday night into
Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ330-350-355-370-375-131030-
Coastal waters from Freeport to Matagorda Ship Channel TX out
20 NM-Coastal waters from High Island to Freeport TX out 20 NM-
Matagorda Bay-
Waters from Freeport to Matagorda Ship Channel TX from 20 to
60 NM-Waters from High Island to Freeport TX from 20 to 60 NM-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Another strong cold front will cross the coastal waters this
afternoon. Strong north winds will develop in the wake of the
front and speeds will increase to 30 knots with higher gusts.
A Gale Warning is now in effect for this afternoon and tonight.

Bay waters will be rough and seas will build to 5 to 8 feet
nearshore and 10 to 15 feet offshore by evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong north winds will continue on Tuesday and the Gale Warning
will likely be extended for much of the day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ436>438-131030-
Brazoria Islands-Galveston Island and Bolivar Peninsula-
Matagorda Islands-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A strong cold front will cross the coast this afternoon. North
winds will increase to around 25 mile per hour with gusts reaching
40 miles per hour possible. A Wind Advisory is in effect for the
area this afternoon through Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ214-238-313-335>338-131030-
Chambers-Coastal Brazoria-Coastal Galveston-Coastal Harris-
Coastal Jackson-Coastal Matagorda-Inland Galveston-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A strong cold front will cross the coast this afternoon. North
winds will increase to around 25 mile per hour with gusts reaching
40 miles per hour possible. A Wind Advisory is in effect for the
area this afternoon through Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Very cold temperatures will filter into southeast Texas in the
wake of today's cold front. Temperatures will fall to near 30
degrees by Wednesday morning. A Freeze Warning will be required
late Tuesday night into Wednesday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ335-131030-
Galveston Bay-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Another strong cold front will cross Galveston Bay this
afternoon. Strong north winds will develop in the wake of the
front and speeds will increase to 30 knots with higher gusts. A
Gale Warning is now in effect for this afternoon and tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Winds will remain strong on Tuesday and the Gale Warning will
probably transition to a Small Craft Advisory. The strong
offshore flow will push water out of the bay and marine navigation
could become difficult due to low water. A Low Water Advisory may
be required on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

TXZ163-176-195-196-131030-
Brazos-Burleson-Houston-Madison-
416 AM CST Mon Nov 12 2018

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Temperatures will remain nearly steady today in the wake of a
strong cold front. Temperatures are forecast to fall to around 30
degrees by Tuesday morning with Wind Chill values near 20 degrees.
A Freeze Warning has been issued for late tonight into Tuesday
morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Temperatures will fall into the middle to upper 20's Wednesday
morning. Agricultural interests should prepare for 4 to 6 hours of
sub-freezing temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 6:08 PM CSTSpecial Weather StatementHGXSan Jacinto37 min
Nov 12, 2:00 AM CSTSpecial Marine WarningHGX30 min
Nov 12, 4:13 AM CSTGale WarningHGX35 hr
Nov 12, 4:13 AM CSTSmall Craft AdvisoryHGX10 hr
Nov 12, 4:13 AM CSTSmall Craft AdvisoryHGX23 hr
Nov 12, 5:05 AM CSTFreeze WarningHGXBrazos, Burleson, Houston, Madison27 hr
Nov 12, 4:00 PM CSTFreeze WatchHGXAustin, Brazoria, Colorado, Fort Bend, Grimes, Harris and 11 more20 hr

Nearby

Wind Advisories in Texas, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.